BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1501  
Unread 07-13-2017, 12:55 PM
LightCrow LightCrow is offline
Senior Member
 
Join Date: Dec 2009
Posts: 841
Default

Quote:
Originally Posted by Beti ona View Post
After DNP ciclis, does the metabolism increase permanently?
Do you mean DNP cycles? Not sure what ciclis is. But no, none of the metabolism increases are permanent. Only wish they were.
Reply With Quote
  #1502  
Unread 07-13-2017, 11:40 PM
Beti ona Beti ona is offline
Member
 
Join Date: Jun 2015
Posts: 89
Default

Quote:
Originally Posted by LightCrow View Post
Do you mean DNP cycles? Not sure what ciclis is. But no, none of the metabolism increases are permanent. Only wish they were.
Thank you.

Yes, I wanted to know if there was any kind of permanent change like the ones that happen with the users of gears. Years after cutting their use, they still have a muscular base that the natiss for life do not have.
Reply With Quote
  #1503  
Unread 07-22-2017, 10:38 AM
rishi45 rishi45 is offline
Junior Member
 
Join Date: Aug 2016
Posts: 2
Default

Hi all,

I just recently started my second run of DNP (6 months since last) at 200mg powder/day. I'm 3 doses in now. I've woken up two times over the last two nights because my left or right hand has fallen asleep. I'm wondering if this is bad positioning or early signs of PN. It seems to me to be blood flow related because when I stand up and shake out my hand a bit, it totally dissipates. Also, neither my hands nor feet have fallen asleep while awake. Other than this I have no warning signs of PN, but I'm a bit concerned because, for me, waking up with a hand still asleep is usually far more infrequent than four times in two days.

If anyone here developed PN from DNP use, can you please explain if the pins and needles sensation in your hands and/or feet could be dissipated by shaking the limb out or a hallmark of PN would be that it comes and goes without your control? Also, what did the gradual onset look like and what were the early warning signs? Thanks.
Reply With Quote
  #1504  
Unread 07-22-2017, 03:53 PM
Beti ona Beti ona is offline
Member
 
Join Date: Jun 2015
Posts: 89
Default

Looks like you're hypochondriac, calm down.
Reply With Quote
  #1505  
Unread 07-22-2017, 04:01 PM
4oclocker 4oclocker is offline
Member
 
Join Date: Oct 2009
Posts: 84
Default

Quote:
Originally Posted by rishi45 View Post

If anyone here developed PN from DNP use, can you please explain if the pins and needles sensation in your hands and/or feet could be dissipated by shaking the limb out or a hallmark of PN would be that it comes and goes without your control? Also, what did the gradual onset look like and what were the early warning signs? Thanks.
I developed PN a few years back. What you described sounds like nothing to worry about -for now- . But stop immediately if the tingles start happening more often / when you're awake.
For context, I had been on 200 mg for several weeks and had run a few shorter cycles of higher doses (400-500) before that. Of course, the onset depends on the individual.

Gradual onset is that the sensation happens more frequently throughout the day and becomes more intense.

Development signs:
-Pins and needles ramp up from a tingle to a "surge". Think of the sensation of something quickly crawling down your foot, but from within your foot - if that makes sense.

-Pain started as a mild "sunburn" feeling on the feet / hands and at its worst, was akin to a constant burning + heat from the ankle down.

The one piece of good news is that it went away completely after a couple of months. But after it happens once, it's a no-go IME: Out of curiosity / stupidity, I tried a small dose again recently (2~ years after the PN) and mild sensations started up again after two days at 200 mg.

Last edited by 4oclocker : 07-22-2017 at 04:09 PM.
Reply With Quote
  #1506  
Unread 08-23-2017, 03:34 AM
autodidact autodidact is offline
Junior Member
 
Join Date: Aug 2017
Posts: 4
Default

I took 200mg on Thursday (17/8/17) and didn't take it again till Monday the 21st. Upon my first usage I just felt a really warm belly and my hands and feet felt like they were always slightly sweaty. On the second time (Monday) I took 200mg at 12pm, I didn't have any affects till that night where I felt really dizzy, as a result I didn't take it Tuesday yet still felt dizzy, not that I slept too well though. This morning (Wednesday) I felt fantastic and everything appeared to be back to normal. I was standing on 1 foot last night and it felt like I was on a rocking boat, this morning it felt fine. Then at about 2pm (over 48hrs later) I'm feeling dizzy again and standing on one foot feels like a mildly rocking boat. Note: I felt fine over the weekend.

I also have maybe the slightest pins and needles in my hands but it could be that slight that it's placebo from all the PN related articles I've been reading.

I have been taking 1g Vit C, 500IU Vit E. 400 IU Magnesium citrate, Lite salt, and drinking 4-6l of water a day. Also been having about 2200 calories (which is normal for me).

Also worth mentioning I went from 91.2 (200.6) on the 17/8/17 to 89.4 (196.6) this morning.
Reply With Quote
  #1507  
Unread 08-30-2017, 10:33 AM
Beti ona Beti ona is offline
Member
 
Join Date: Jun 2015
Posts: 89
Default

You are creating the side effects with your own mind.

Simply do not use DNP, it does not seem good idea given your psychological profile.
Reply With Quote
  #1508  
Unread 11-03-2017, 05:49 PM
Mezdez Mezdez is offline
Junior Member
 
Join Date: Jan 2014
Posts: 17
Default

I have a question for anyone that is scientifically minded.

What mechanism of DNP provides the proclaimed muscle sparing properties?


Also, I've ran DNP cycle twice in the past. Usually at around 3.5-4.5mg/kg split AM/PM.
I usually employ a keto diet fewdays preceding the cycle as to save the excessive heat and sweats.

i notice the first 3-4 days Im breathing really heavy, sweating profusely..
but after day 4, it all disappears. by week 2 i would incorporate carbs back in, id even eat 300g carbs and 100g protein in one sitting and only minor sweats, considering the dose id be on, i should make a swimming pool.

is this related to the massive crash of T3 that occurs with DNP?

I would of thought it takes a week for blood concentration to stabilise due to half life, but only after 4 days its like, by perception, im taking a a fraction of the dose.

Ive done oral temperature test and come out as 36.9c (at 450mg/day)
Surprisingly, when I'm bulking generally without any of these drugs i have a higher body temperature.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 01:27 AM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.